MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A28-28/C95-O20V
Medical Device Problem Codes Off-Label Use (1494); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device was unable to be performed by endologix as it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.The examination of medical records and/or medical imaging received by endologix shows the implant separation of the proximal extension and bifurcated main body stents is confirmed.The additional endovascular procedure complaint is confirmed.This is consistent with the reported adverse event/incident.The implant separation of the proximal extension and bifurcated main body is most likely anatomy related due to the aortic remodeling as there was an increase in aortic length from 128mm to 164mm with an associated increase in the aortic angulation, likely contributing to the loss of overlap of the proximal extension and main body bifurcated stent.There was concomitant product use of a non-endologix stents in the proximal neck and left common iliac arteries.It is unclear if this contributed to the reported event.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation¿s outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text: device remains implanted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm with a maximum minor axis diameter of 51.5mm with the left common iliac artery (cia) with a dilated portion with a maximum diameter of 25mm on (b)(6) 2019.The left internal iliac artery (iia) embolized with a plug via a right femoral approach, a gore (non-endologix) excluder leg was deployed from the left cia to the external iliac artery (eia) via a left approach.The afx2 bifurcated stent graft (bsg) and the afx vela suprarenal were deployed according to the standard procedure.Intraoperative angiography (dsa) confirmed a type ia endoleak at the proximal side of the afx vela suprarenal; therefore, a gore (non-endologix) excluder cuff (28.5-33) was deployed as an internal lining.The procedure was completed after confirming the resolution of the endoleak.On (b)(6) 2026, junction separation between the afx2 main body and the vela was confirmed during a routine follow-up.Reintervention was performed on (b)(6) 2026.There was no significant leak observed at the junction between the afx2 bsg and afx vela suprarenal.A afx vela infrarenal was deployed at the junction, and the procedure was completed.Note: the afx2 system was evaluated using endologix components.The safety and effectiveness of other stent or stent graft devices used in conjunction with the afx2 system have not been established.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24573292
Report Number3011063223-2026-00024
Device Sequence Number18739721
Product Code MIH
UDI-Device Identifier00818009013637
UDI-Public(01)00818009013637(17)210518
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2021
Device Model NumberA28-28/C95-O20V
Device Lot Number1934564006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED SENT GRAFT (LN 1958141010); GORE EXCLUDER CUFF (LN UNK); GORE EXCLUDER LEG (LN UNK); PLUG (NON-ENDOLOGIX) (LN UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale